The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (134 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 28, Issue 1, 2009, pp. 57–65
DOI: 10.4171/ZAA/1372

Published online: 2009-03-31

Remarks on C1,γ-Regularity of Weak Solutions to Elliptic Systems with BMO Gradients

Josef Daněček[1], Oldrich John[2] and Jana Stará[3]

(1) Technical University of Brno, Czech Republic
(2) Charles University, Praha, Czech Republic
(3) Charles University, Praha, Czech Republic

The interior C1,γ-regularity for a weak solution with BMO-gradient of a nonlinear nonautonomous second order elliptic systems is investigated.

Keywords: Nonlinear elliptic systems, regularity, Campanato and Morrey spaces

Daněček Josef, John Oldrich, Stará Jana: Remarks on C1,γ-Regularity of Weak Solutions to Elliptic Systems with BMO Gradients. Z. Anal. Anwend. 28 (2009), 57-65. doi: 10.4171/ZAA/1372